# SDR SWAA2015051839746

- Difficulty date: April 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,905 hours, 24,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE CRACKED FWD ATTACH POINT FOR PANEL 551GB.  R & R WIGGLE PLATE IAW SRM.
